Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Existence and uniqueness for nonlinear neutral-differential equations

Author: L. J. Grimm
Journal: Bull. Amer. Math. Soc. 77 (1971), 374-376
MSC (1970): Primary 34K05; Secondary 34K05
MathSciNet review: 0273161
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Rodney D. Driver, A functional-differential system of neutral type arising in a two-body problem of classical electrodynamics, Internat. Sympos. Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York, 1963, pp. 474–484. MR 0146486 (26 #4008)
  • 2. V. P. Skripnik, Certain systems with transformed argument of neutral type, Izv. Vysš. Učebn. Zaved. Matematika 1968 (1968), no. 8 (75), 80–87 (Russian). MR 0235244 (38 #3554)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34K05, 34K05

Retrieve articles in all journals with MSC (1970): 34K05, 34K05

Additional Information

PII: S 0002-9904(1971)12701-5